# SDR ASAA0380110

- Difficulty date: January 25, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: 591014155
- Condition: Cracked
- Location: Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, AFT CARGO DOOR FORWARD SEAL RETAINER AT CAM IS CRACKED.  FABRICATED AND REPLACED RETAINER PER SRM 51-30-5, 51-10-2, AND 51-10-3.  (M)
